By Topic

Continuous-time system identification on compact parameter sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The problem of consistent estimation of the unknown parameters of linear time-invariant continuous-time systems is considered. The unknown parameter set is assumed to be compact, and only noisy observations of the system output are available. Sufficient conditions are derived for global strong consistency of the maximum-likelihood parameter estimates. The consistency proof exploits a recent result due to Delchamps concerning smoothness of the algebraic Riccati equation in the system parameters. This smoothness result has been tacitly assumed in the literature on local consistency of the parameter estimates. The previous global consistency results have been obtained under the restrictive assumption of finite parameter sets.

Published in:

IEEE Transactions on Information Theory  (Volume:31 ,  Issue: 5 )